# SDR CA991208053

- Difficulty date: November 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 747475
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Masks
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, OXYGEN MASKS DID NOT DEPLOY PROPERLY FROM PASSENGER CONTROL UNITS.   MASKS INCORRECTLY  PACKED.  ALL MASKS PACKED PER MM.
